Warning - Inner Ear side effects of prostate antibiotics

Elmiron, steroids, gene therapy, antibiotics, acupuncture, nanobacteria, etc
Post Reply
gl0342
Beginner
Beginner
Posts: 35
Joined: Tue Jun 21, 2011 5:49 pm

Warning - Inner Ear side effects of prostate antibiotics

Post by gl0342 » Fri Aug 05, 2011 10:25 pm

Soon after CPPS started, I started to suffer from two unrelated disrupting symptoms - constant ringing in the ears (tinnitus), and impaired balance wh...login to view the rest of this post
Age: 51 | Onset Age: Early 2011 Symptoms: Before the Clinic: Pain while sitting. Pain in tip of penis. Reduced urine flow. Intermittent rectum and testicles pain. Poor sleep. After Clinic: Mild discomfort after long sitting, mild penis irritation. Attended the Wise-Anderson Clinic July 2011. Helped By: Physical Therapy (external & internal using the WA Wand - mainly external - abdominals and glutes), Paradoxical Relaxation, 30-min daily walk, Uroxatral (reduced tip-of-penis pain, but with side effects). Hot bath. Not helped by: Antibiotics, NSAIDS, Acupuncture, Homeopathy, supplements. Worsened By: Stress, Catastrophic Thinking, specific Yoga exercises, weight lifting.



You must be a registered member and logged in to view the replies in this topic.


Register Login
 
Post Reply

Who is online

Users browsing this forum: No registered users and 1 guest